# SDR DALA2024022902854

- Difficulty date: February 24, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0221295) 1 EA OVER WING EXIT SIGNS FOUND UNSERVICEABLE. REMOVED AND INSTALLED NEW "CENTER AISLE" OVER WING EXIT SIGN LIGHT ASSEMBLY IAW B737 AMM 33-51-01-960-802. OPS TEST GOOD.
